Bernstein polynomial angular densities of multivariate extreme value distributions

Timothy Hanson, Miguel de Carvalho, Yuhui Chen

Research output: Contribution to journalArticlepeer-review

Abstract

To model the angular measure of a multivariate extreme value distribution, we develop a mean-constrained Bernstein polynomial over the (p - 1)-dimensional simplex, along with a generalization that places mass on the simplex boundaries. Simple componentwise adaptive Markov chain Monte Carlo algorithms for fitting the models to data derived from multivariate extremes is provided; the algorithms are implemented in code provided in the online supplementary content.
Original languageEnglish
Pages (from-to)60-66
Number of pages7
JournalStatistics and Probability Letters
Volume128
Early online date24 Apr 2017
DOIs
Publication statusPublished - Sep 2017

Fingerprint

Dive into the research topics of 'Bernstein polynomial angular densities of multivariate extreme value distributions'. Together they form a unique fingerprint.

Cite this